# SDR USAA2011111800013

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT SHEAR PLATE BETWEEN FR69 TO FR70, S23R, Z500, -Y1160.  REPLACED RIGHT SHEAR PLATE BETWEEN FR69 TO FR70, S23R, Z500, -Y1160 IAW A321 SRM 51-72-11.
